# SDR DALA2021031201417

- Difficulty date: March 10, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 50,023 hours, 26,205 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Blown
- Location: Hyd Sysytem
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

SHIP 3143 - HYD - HYD G RSVR LO LVL ECAM MSG DURING CRUISE AT FL380, PERFORMED ECAM/QRH PROCEDURE RESULTING IN GRAVITY EXTENSION OF LANDING GEAR. CORRECTIVE ACTION: FOUND GREEN EDP HYD PRESSURE SWITCH HOUSING LOOSE AND "O" RING BLOWN OUT. REPLACED PACKING PER A319 AMM 29-11.
